MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE SG; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)

BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE SG; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Model Number 0182
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/13/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Upon receipt at our post market quality assurance laboratory, visual inspection noted only the terminal segment of the lead was returned severed approximately 11.2 centimeters from the is-1 terminal pin.A setscrew mark was noted in the correct location on the terminal connector.Testing of was completed to assess the inner insulation of the returned segment.Measurements throughout this test were within normal limits.Analysis was unable to confirm the allegation made against the lead based on the segment that was returned for analysis.
 
Event or Problem Description
It was reported that this right ventricular (rv) lead exhibited a rise in shock impedance measurements.Surgical intervention was performed and the rv lead was cut and abandoned in the patient.The end of the rv lead will be returned for analysis.No additional adverse patient effects were reported.

Brand Name
ENDOTAK RELIANCE SG
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key8581428
Report Number2124215-2019-08511
Device Sequence Number1655064
Product Code LWS
UDI-Device Identifier00802526531163
UDI-Public00802526531163
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/26/2009
Device Model Number0182
Device Catalogue Number0182
Device Lot Number101090
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/27/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2019
Initial Report FDA Received Date05/06/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening;